# SDR DALA2025031001812

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,717 hours, 10,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 EMERGENCY PATH LIGHTS 30AB 33AB 48AB 49AB OUT. CORRECTIVE ACTION: RESEATED CONNECTORS PER A330 AMM 33-52. OK FOR SERVICE. (6967720)
